Adverse Reaction To Kenalog

2 Replies Updated



Conversation Starter

Momof3 Says:
via mobile

I had 3 shots of Kenalog injected into my scalp on September 22nd. Within three weeks I noticed 2 "dents" atrophy where the dermatologist injected into my scalp. I have discoloration around the site as well but worst of all I have lost SO much hair on my temples from the shot. My dermatologist admitted the atrophys is from the injection as well as the discoloration. She acted dumbfounded that my hair had thinned out to almost nothing around the sites injected (temples & back of my head hairline). So I went in for another opinion this past week. They did a scalp biopsy that I'm anxiously awaiting on. I have not officially been diagnosed with anything yet! The first dermatologist thought my hair line may be thinning due to alopecia and she told me we would try injection's before a scalp biopsy because Kenalog "has little no side affects". What a LIE. I wish I never stepped foot in her office! Second dermatologist told me she honestly does not know if my adverse affects will get worse or if my hair will ever grow back. I haven't ever been so depressed and anxious in my 27 years of life. Has anyone had this happen to them? Did your hair grow back and everything eventually go back to normal? Help!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Has there been any change? Have you received an official diagnosis, yet?

The discoloration might just have been due to bruising, Kenalog is known to do that, as well as most other injections. I really dislike when doctors tell people any given medication has no side effects, little to no side effects, and other similar things. All medications regardless of how they are administered carry the risk of causing side effects, and there's no way to know what any given person might experience.

The FDA also notes that is has been known to cause impaired would healing, so that could have complicated matters. Additionally the fat deposit atrophy doesn't usually occur that fast, which is another reason that someone should always be informed of the side effects, just in case. It has been known to happen, if the concentration used was too high.

However, in most cases, it goes away, but it may take several months, and there is no way to guarantee that they will, or that your hair will grow back.

Are there any medications that you take regularly?



REPLYSHAREREPORT
Was this helpful?     0     0  
2
Momof3 Says:
via mobile

Re: Verwon (# 1)

Not currently. Just vitamins. I was on anxiety mediction and the mirena iud but have been off both for about 5 months

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Adverse reaction to Cipro
Hello, I started taking Cipro for a uti yesterday, and I believe that its causing me to have extreme anxiety attacks. I ... 3 replies
adverse reaction to neurontin
I have been on neurontin for several years for nerve pain in my legs and other body parts, and highly reccomend, but rec... 1 reply
continuing adverse reaction to neurontin
I was prescribed Neurontin for peripheral nerve pain in Dec.2008.I only took 2 100 mg. capsules,one per day for two days... 7 replies
adverse drug reaction between syndopa plus and ranitidine
my father is taking syndopa plus. he developed gastritis. we started on ranitidine. we would like to know if the absorpt...
any adverse reactions on diabetics using ichthammol
im just trying to find out if any diabetics have used ichthammol on sores or wounds and had adverse reactions...
Lyrica Adverse Reactions
Skin rash, edema, rash, breathing difficulties. Ended up in ICU on life support. Took for fibromyagia. Sure didn't w... 4 replies
massive adverse reaction
I took one statin 40 mg, and it has seriously messed me up its gave me abnormal heart rhythym, dizziness constantly and ... 2 replies
Quinine adverse reactions
prescribed for leg cramps! Can this med cause Hives?...
lagaflex adverse reactions
Several hours after taking Lagaflex I suffered from palpitation which causes my body to faint. Also, when I slept i woke...
Oxycodone adverse reaction
My pain from an old broken neck was not helped by Norco 10 so my doc prescribed oxycodone 15 mg 4x daily. It didn't ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 October 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA